MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX CLEAR-CUFF PRESSURE INFUSER (D FUSORS); INFUSER, PRESSURE, FOR IV BAGS

SMITHS MEDICAL ASD, INC. MEDEX CLEAR-CUFF PRESSURE INFUSER (D FUSORS); INFUSER, PRESSURE, FOR IV BAGS
Catalog Number MX4705
Medical Device Problem Codes Decrease in Pressure (1490); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the third day of the patient's cardiac surgery, the nurse found that the three-way connection of the pressurized bag was leaking and resulted in insufficient pressure.There was patient involvement and no patient harm/adverse event reported.

Brand Name
MEDEX CLEAR-CUFF PRESSURE INFUSER (D FUSORS)
Common Device Name
INFUSER, PRESSURE, FOR IV BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19498423
Report Number1526863-2024-00061
Device Sequence Number12425171
Product Code KZD
UDI-Device Identifier10351688507037
UDI-Public(01)10351688507037(17)290614(10)3822223
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4705
Device Lot Number3822223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown